# SDR CALA2024060501699

- Difficulty date: May 29, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 44,825 hours, 15,451 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESS PANEL HAS AUTO FAIL AND ALTN LIGHT ILLUMINATED REQUEST MEL FOR AUTO 2 CONT FAULT. DDP COMPLIED WITH. TOMC APPROVED , OK TO DEFER PER MEL 2114B INFO UPDATE. *DM* REF. FIM 21-31 TASK 827 FOR TROUBLESHOOTING. *DM* REF. AIPC 21-31-03-01 ITEM 197 ADDING OUTFLOW VALVE ASSY M&E 29-2131-9-0007 IN CASE NEEDED. LP, "002 SYSTEM WIRING CPC-OFV WIRING". TEMPORARILY INSTALLED A 21-31-01, SAME FAULT DISPLAYED. REINSTALLED AIRCRAFT''S CPC2 PER REQUIRED. KNOWN SERVICEABLE CPC INTO CPC2 POSITION FOR T/S PER AMM AMM 21-31-01, FAULT REMAINS. FURTHER T/S PER FIM 21-31 TASK 804 PERFORMED TEST OF BOTH CPCS PER AMM 21-31 TASK 801. CPC1 NO DDP PROCEDURES RECOMPLIED WITH AT THIS TIME, CPC2 BREAKER PULLED FAULTS FOUND, CPC2 DISPLAYED PREVIOUS MESSAGE DOCUMENTED IN THIS PER DDP. FOUND CONNECTOR D10734 NOT CONNECTED AT OFV REF WDM 21-31-23. SECURED CONNECTOR REF AMM TASK 21-31-03-400-801. ACP''D TEST REF AMM TASK 21-31-00-700-802. BOTH 1 AND 2 CPC NO FAULTS. NO FAIL LIGHTS ON PRESS PANEL.
